# SDR CALA9601139

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit Pnl
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE OPERATING THE APU ON TAKEOFF WITH THE LT GENERATOR PLACARDED INOPERATIVE, THE APU GENERATOR WAS LOST AND HAD NO CROSSTIE.  THE APU GENERATOR COULD NOT BE RESET AND THE AIRCRAFT WAS RETURNED TO LAS.  MAINTENANCE FOUND THE APU CONTROL CIRCUIT BREAKER POPPED.  THE CIRCUIT BREAKER WAS RESET AND OPERATION OF THE APU GENERATOR AND AC CROSSTIE CHECKED GOOD.
